# SDR CALA2020012600259

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 PASS/CREW DOOR CUTOUT LWR AFT CORNER FITTING HAS CORROSION O N SURFACE.   REMOVED AND REPLACED AFT CABIN L-2 DOOR SILL LOWER AFT CORNER FI TTING AT FRAME 68 AT STRINGER 23L IAW  SRM 51-72-11-911-001 PARA 2D
